|Switching back to a previous taken medicine
Aug 16, 2012
Is it ok to go back on Atripla after being on truvada and isentress or will I have a restance ? Do I have other options I have a very nice PA that takes care of me I would like to help him out with new med ideas! I do not like isentress
| Response from Dr. Young
Hello and thanks for posting.
So long as your viral load was undetectable during treatment with both Atripla and the Truvada/Isentress regimens, there is no reason to think that there's drug resistance, and therefore, no reason to think that switching back will have any problems.
If you've had difficulty with both regimens, one should ask if a different "third agent", such as rilpivirine (part of Complera), elvitegravir (part of the new Quad) or a protease inhibitor might help. Alternatively, could it be that the side effects that you're experiencing are due to one of the medications in Truvada (tenofovir/FTC)?
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Oral Ulcers After Oral Sex With No Protection What Are The Chances Of HIV
- Pain In Penis After Licking Penis Worried I Have HIV
- Rectal Bleeding After Licking Vagina Worried I Have HIV
- Swollen Lymph Nodes After Getting Fingered Worried I Have HIV
- Can Stds Cause Cancer?
- Can Thrush Cause A Metallic Taste In Your Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.